# SDR AALA20130110008

- Difficulty date: January 10, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 35,718 hours, 15,102 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Lug
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL LOWER REAR SPAR FITTING LUG IS CORRODED ON AFT FACE AT EDGE OF BUSHING BORE.  ACCOMPLISHED REPAIR PER EA B737-55-027685.
